# SDR SWAA2023121119600

- Difficulty date: November 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 50,873 hours, 30,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER CHORD LOCATED ON FLOOR STRUCTURE BTW BS 312 TO BS 328 AT FWD GALLEY AREA WL 208.1 2023-694787<[01] REPLACED INNER CHORD LOCATED ON FLOOR STRUCTURE BTW BS270 TO BS360 AT FWD GALLEY AREA WL 208.1 .IAW B737-700 SRM 51-40-02-0G-0 AND DWG 141A8110 SHEET 11 REV- DWG 141A8110 SHEET 9 REV A DWG 142A0050 SHEET 15 REV- DWG 141A8310 SHEET 25 REV B;[02] CORRECTED STEP 1 REPLACED INNER CHORD LOCATED ON FLOOR STRUCTURE BTW BS270 TO BS360 AT FWD GALLEY AREA WL 208.1 .IAW B737-700 SRM 51-40-02-0G-0 AND DWG 141A8110 SHEET 11 REV- DWG 141A8110 SHEET 9 REV A DWG 142A0050 SHEET 15 REV- DWG 141A8310 SHEET 25 REV B SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED INNER CHORD LOCATED ON FLOOR STRUCTURE BTW BS270 TO BS360 AT FWD GALLEY AREA WL 208.1 .IAW B737-700 SRM 51-40-02-0G-0 AND DWG 141A8110 SHEET 11 REV- DWG 141A8110 SHEET 9 REV A DWG 142A0050 SHEET 15 REV- DWG 141A8310 SHEET 25 REV B SEE INDIVIDUAL SIGN OFF BELOW.AS RII.JOB COMPLETED.
